Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nodal lengths of eigenfunctions in the disc
HTML articles powered by AMS MathViewer

by Xiaolong Han, Michael Murray and Chuong Tran PDF
Proc. Amer. Math. Soc. 147 (2019), 1817-1824 Request permission

Abstract:

In this paper, we derive the sharp lower and upper bounds of nodal lengths of Laplacian eigenfunctions in the disc.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 58J50, 35J05, 35P15
  • Retrieve articles in all journals with MSC (2010): 58J50, 35J05, 35P15
Additional Information
  • Xiaolong Han
  • Affiliation: Department of Mathematics, California State University, Northridge, California 91325
  • MR Author ID: 932160
  • Email: xiaolong.han@csun.edu
  • Michael Murray
  • Affiliation: Department of Mathematics, California State University, Northridge, California 91325
  • Email: michael.murray.921@my.csun.edu
  • Chuong Tran
  • Affiliation: Department of Mathematics, California State University, Northridge, California 91325
  • Email: chuong.tran.561@my.csun.edu
  • Received by editor(s): April 3, 2018
  • Received by editor(s) in revised form: August 28, 2018
  • Published electronically: January 9, 2019
  • Communicated by: Micheal Hitrik
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 1817-1824
  • MSC (2010): Primary 58J50, 35J05, 35P15
  • DOI: https://doi.org/10.1090/proc/14408
  • MathSciNet review: 3910446